Skip to main content

Exposed points for duals of separable Fréchet spaces

Part of the Lecture Notes in Mathematics book series (LNM,volume 995)

Keywords

  • Hilbert Space
  • Banach Space
  • Stochastic Process
  • Probability Theory
  • Euclidean Space

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0061893
  • Chapter length: 3 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   29.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-40036-3
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   39.95
Price excludes VAT (USA)

Reference

  1. E. Asplund, Fréchet differentiability of convex functions, Acta Math. 121 (1968) 31–47.

    MathSciNet  CrossRef  MATH  Google Scholar 

Download references

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1983 Springer-Verlag

About this paper

Cite this paper

Sidney, S.J. (1983). Exposed points for duals of separable Fréchet spaces. In: Blei, R.C., Sidney, S.J. (eds) Banach Spaces, Harmonic Analysis, and Probability Theory. Lecture Notes in Mathematics, vol 995. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0061893

Download citation

  • DOI: https://doi.org/10.1007/BFb0061893

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-12314-9

  • Online ISBN: 978-3-540-40036-3

  • eBook Packages: Springer Book Archive